# SDR COMA0460608

- Difficulty date: October 31, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N507CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7796
- Aircraft time: 3,922 hours, 3,260 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4940 ODOR IN COCKPIT LIKE BURNED RUBBER.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF AC SYSTEM NORMAL.  NO BURNED RUBBER.
